Picture of fish in sea

Open Access research that uses mathematical models to solve ecological problems...

Solving a variety of ecological and biological problems is the focus of marine population modelling research conducted within the Department of Mathematics & Statistics. Here research deploys mathematical models to better understanding issues relating to fish stock management, ecosystem dynamics, ocean currents, and the effects of multispecies interactions within diverse marine ecosystems.

Research work in marine population modelling interfaces with a number of other key research specialisms, including mathematical biology, epidemiology and statistical informatics, where investigations are improving human understanding of the behaviour of infectious diseases, particularly in relation to animal infections; but also the modelling of complex biological processes such as antibiotic prodcution in actinobacteria.

Explore some of the Open Access research from Mathematics & Statistics. Or explore all of Strathclyde's Open Access research...

Browse by Journal or other publication

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Publication Date | Item type | No Grouping
Jump to: 2009 | 2005 | 2004 | 2002 | 2001 | 2000 | 1995 | 1993 | 1992 | 1991 | 1988 | 1983 | 1982 | 1978 | 1977
Number of items: 17.

2009

Woodroffe, Rosie and Donnelly, Christl A. and Wei, Gao and Cox, D. R. and Bourne, F. John and Burke, Terry and Butlin, Roger K. and Cheeseman, C. L. and Gettinby, George and Gilks, Peter and Hedges, Simon and Jenkins, Helen E. and Johnston, W. Thomas and McInerney, John P. and Morrison, W. Ivan and Pope, Lisa C. (2009) Social group size affects Mycobacterium bovis infection in European badgers (Meles meles). Journal of Animal Ecology, 78 (4). pp. 818-827. ISSN 0021-8790

2005

Bacon, P.J. and Gurney, William and Jones, W. and McLaren, I.S. and Youngson, A.F. (2005) Seasonal growth patterns of wild juvenile fish: partitioning variation among explanatory variables, based on individual growth trajectories of Atlantic salmon (Salmo salar) parr. Journal of Animal Ecology, 74 (1). pp. 1-11. ISSN 0021-8790

2004

Speirs, D. and Gurney, W.S.C. and Holmes, S.J. and Heath, M.R. and Wood, S.N. and Clarke, E.D. and Harms, I.H. and Hirche, H. and McKenzie, E. (2004) Understanding demography in an advective environment: Modelling Calanus finmarchicus in the Norwegian Sea. Journal of Animal Ecology, 73. pp. 897-910. ISSN 0021-8790

2002

Jones, W. and Gurney, William and Speirs, Douglas and Bacon, P.J. and Youngson, A.F. (2002) Seasonal patterns of growth and expenditure in juvenile Atlantic salmon. Journal of Animal Ecology, 71. pp. 916-924. ISSN 0021-8790

2001

Gurney, W.S.C. and Speirs, D. and Wood, S.N. and Clarke, E.D. and Heath, M.R. (2001) Simulating spatially and physiologically structured populations. Journal of Animal Ecology, 70. pp. 881-894. ISSN 0021-8790

2000

Speirs, Douglas and Gurney, William and Hildrew, A. and Winterbottom, J.H. (2000) Long-term demographic balance in the Broadstone stream insect community. Journal of Animal Ecology, 69 (1). pp. 45-58. ISSN 0021-8790

1995

Hall, S.J. and Gurney, William and Dobby, H. and Basford, H. and Heaney, S.D. and Robertson, M.R. (1995) Inferring feeding patterns from stomach contents data. Journal of Animal Ecology, 64 (1). pp. 39-62. ISSN 0021-8790

1993

Casas, J. and Gurney, William and Nisbet, R.M. and Roux, O. (1993) A probabilistic model for the functional response of a parasitoid at the behavioural time scale. Journal of Animal Ecology, 62 (1). pp. 194-204. ISSN 0021-8790

1992

Murdoch, W.W. and Nisbet, R.M. and Luck, R.F. and Godfray, H.C.J. and Gurney, William (1992) Size-selective sex-allocation and host feeding in a parasitoid-host model. Journal of Animal Ecology, 61 (3). pp. 533-541. ISSN 0021-8790

1991

Gordon, D.M. and Nisbet, R.M. and de Roos, A.M. and Gurney, William and Stewart, R.K. (1991) Discrete generations in host-parasitoid models with contrasting life-cycles. Journal of Animal Ecology, 60 (1). pp. 295-308. ISSN 0021-8790

1988

Gordon, D.M. and Gurney, William and Nisbet, R.M. and Stewart, R.K. (1988) A model of Cadra cautella larval growth and developmentt. Journal of Animal Ecology, 57 (2). pp. 645-657. ISSN 0021-8790

1983

Gurney, William and Nisbet, R.M. and Lawton, J.H. (1983) The systematic formulation of tractable single-species models incorporating age structure. Journal of Animal Ecology, 52 (2). pp. 479-495. ISSN 0021-8790

1982

Hubbard, S. F. and Cook, R. M. and Glover, J. G. and Greenwood, J.J.D. (1982) Apostatic selection as an optimal foraging strategy. Journal of Animal Ecology, 51 (2). pp. 625-633. ISSN 0021-8790

1978

Cook, R.M. and Cockrell, B.J. (1978) Predator ingestion rate and its bearing on feeding time and the theory of oprimal diets. Journal of Animal Ecology, 47 (2). pp. 529-547. ISSN 0021-8790

Hubbard, S. F. and Cook, R.M. (1978) Optimal foraging by parasitoid wasps. Journal of Animal Ecology, 47 (2). pp. 593-604. ISSN 0021-8790

Gurney, William and Nisbet, R.M. (1978) Predator-prey fluctuations in patchy environments. Journal of Animal Ecology, 47 (1). pp. 85-102. ISSN 0021-8790

1977

Cook, Robin and Hubbard, S. F. (1977) Adaptive search strategies in insect parasites. Journal of Animal Ecology, 46 (1). pp. 115-125. ISSN 0021-8790

This list was generated on Tue Jul 14 12:15:15 2020 BST.